Time evolution of Gibbs states for an anharmonic lattice

C. Marchioro, A. Pellegrinotti, M. Pulvirenti, Iouri M. Soukhov

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

In this paper we study the time evolution of a regular class of states of an infinite classical system of anharmonic oscillators. The conditional probabilities are investigated and an explicit form for these is given.

Original languageEnglish (US)
Pages (from-to)131-146
Number of pages16
JournalCommunications In Mathematical Physics
Volume66
Issue number2
DOIs
StatePublished - Jun 1 1979

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Time evolution of Gibbs states for an anharmonic lattice'. Together they form a unique fingerprint.

  • Cite this